Applicable Analysis and Discrete Mathematics Vol. 14, No 2 (October, 2020)

Online version (ISSN 2406-100X) posted on October 30, 2020.

Printed version (ISSN 1452-8630) appeared on October 30, 2020.

  • Title:
    Group inverse matrix of the normalized laplacian on subdivision networks
    Authors:
    Angeles Carmona, Margarida Mitjana, Enric Monso
    Classification:
    2000 Mathematical Subject Classification: 31C20, 15A09, 34B45
    Keywords:
    Keywords and phrases: Group inverse matrix, Subdivision network, Normalized Laplacian, Kirchhoff index, effective resistance
    Doi:
    Doi: https://doi.org/10.2298/AADM180420023C
    Download:
    Download
  • Title:
    External Jensen-type operator inequalities via superquadraticity
    Authors:
    Mohsen Kian, Mario Krnić, and Mohsen Rostamian Delavar
    Classification:
    2000 Mathematical Subject Classification: 26D15, 47A56
    Keywords:
    Keywords and phrases: external form, superquadratic function, positive operator, inner product, Jensen inequality
    Doi:
    Doi: https://doi.org/10.2298/AADM191010031K
    Download:
    Download
  • Title:
    On a generalized function-to-sequence transform
    Authors:
    Slobodan B. Tričković and Miomir Stanković
    Classification:
    2000 Mathematical Subject Classification: 39A70, 47B38
    Keywords:
    Keywords and phrases: Binomial transform, forward difference operator, generalized function-to-sequence transform, Bessel's operator
    Doi:
    Doi: https://doi.org/10.2298/AADM180908005T
    Download:
    Download
  • Title:
    The Multi-Variable Unified Family of Generalized Apostol-Type Polynomials
    Authors:
    Beih El-Desouky, Rabab Gomaa, Alia Mager
    Classification:
    2000 Mathematical Subject Classification: 33C45, 33C99, 33E20
    Keywords:
    Keywords and phrases: Summation formulae, Symmetric identities, Apostol-Genocchi polynomials
    Doi:
    Doi: https://doi.org/10.2298/AADM190405015E
    Download:
    Download
  • Title:
    q-Binomial formulae of Dixon’s type and the Fibonomial sums
    Authors:
    Wenchang Chu and Emrah Kılıç
    Classification:
    2000 Mathematical Subject Classification: 11B39, 05A30
    Keywords:
    Keywords and phrases: Basic hypergeometric series, Gaussian q-binomial coefficient, q-Dixon sum, Fibonomial coefficient
    Doi:
    Doi: https://doi.org/10.2298/AADM190406016C
    Download:
    Download
  • Title:
    Approximate symmetries and similarity solutions for wave equations on liquid films
    Authors:
    Sameerah Jamal and Andronikos Paliathanasis
    Classification:
    2000 Mathematical Subject Classification: 34A05, 34A34, 34C14
    Keywords:
    Keywords and phrases: Solitary waves, Similarity solutions, Approximate symmetries
    Doi:
    Doi: https://doi.org/10.2298/AADM190523018J
    Download:
    Download
  • Title:
    Asymptotic boundedness and moment asymptotic expansion in ultradistribution spaces
    Authors:
    Lenny Neyt and Jasson Vindas
    Classification:
    2000 Mathematical Subject Classification: 46F10, 46F05
    Keywords:
    Keywords and phrases: Asymptotic behavior of generalized functions; moment asymptotic expansions; S-asymptotics; quasiasymptotics; ultradistribution spaces
    Doi:
    Doi: https://doi.org/10.2298/AADM191023021N
    Download:
    Download
  • Title:
    Discrete universality of the Riemann zeta-function in short intervals
    Authors:
    Antanas Laurincikas
    Classification:
    2000 Mathematical Subject Classification: 11M06, 30E10
    Keywords:
    Keywords and phrases: Approximation of Analytic Functions, Discrete Universality, Riemann Zeta-Function, Voronin Theorem
    Doi:
    Doi: https://doi.org/10.2298/AADM190704019L
    Download:
    Download
  • Title:
    Applications of derivative and difference operators on some sequences
    Authors:
    Ayhan Dil, Erkan Muniroğlu
    Classification:
    2000 Mathematical Subject Classification: 05A10, 11B37, 39A70
    Keywords:
    Keywords and phrases: Harmonic numbers, hyperharmonic numbers, generalized harmonic numbers, binomial coefficients, Fibonacci numbers
    Doi:
    Doi: https://doi.org/10.2298/AADM190908030D
    Download:
    Download
  • Title:
    On the α-spectral radius of graphs
    Authors:
    Haiyan Guo and Bo Zhou
    Classification:
    2000 Mathematical Subject Classification: 05C50
    Keywords:
    Keywords and phrases: α-spectral radius, adjacency matrix, tree, unicyclic graph, irregular graph
    Doi:
    Doi: https://doi.org/10.2298/AADM180210022G
    Download:
    Download
  • Title:
    Conformal curvature tensors in a generalized Riemannian space in Eisenhart sense
    Authors:
    Ana Velimirovic
    Classification:
    2000 Mathematical Subject Classification: 53A45, 53B05
    Keywords:
    Keywords and phrases: Non-symmetric affine connection, generalized Riemannian space, independent curvature tensor, conformal transformation, invariants
    Doi:
    Doi: https://doi.org/10.2298/AADM200206034V
    Download:
    Download
  • Title:
    Integral Norm Estimates For The Polar Derivative of Lacunary-Type Complex Polynomials
    Authors:
    Abdullah Mir
    Classification:
    2000 Mathematical Subject Classification: 30A10
    Keywords:
    Keywords and phrases: Polar derivative of a polynomial, Bernstein's inequality, Uniform-norm
    Doi:
    Doi: https://doi.org/10.2298/AADM200412036M
    Download:
    Download
  • Title:
    A chain of mean value inequalities
    Authors:
    Horst Alzer and Man Kam Kwong
    Classification:
    2000 Mathematical Subject Classification: 26D07, 26E60
    Keywords:
    Keywords and phrases: Mean values, inequalities
    Doi:
    Doi: https://doi.org/10.2298/AADM190718027A
    Download:
    Download
  • Title:
    Differential Transcendence of Solutions of Systems of Linear Differential Equations Based on Total Reduction of The System
    Authors:
    Ivana Jovović
    Classification:
    2000 Mathematical Subject Classification: 15A21, 12H05
    Keywords:
    Keywords and phrases: Total reduction of the linear systems of the operator equations, characteristic polynomial, generalized characteristic polynomial, sum of principal minors, differential transcendence
    Doi:
    Doi: https://doi.org/10.2298/AADM190627024J
    Download:
    Download
  • Title:
    Some logarithmically completely monotonic functions and inequalities for multinomial coefficients
    Authors:
    Feng Qi, Da-Wei Niu, Dongkyu Lim, Bai-Ni Guo
    Classification:
    2000 Mathematical Subject Classification: 26A48; 05A20, 26D07, 33B15, 44A10, 60C05
    Keywords:
    Keywords and phrases: logarithmically complete monotonicity; completely monotonic function; gamma function; inequality; multinomial coefficient; multivariate beta function; Bernoulli trial; binomial probability
    Doi:
    Doi: https://doi.org/10.2298/AADM191111033Q
    Download:
    Download